A 35-year-old member asked:
can you get seizures and throw up if you take sleeping pills and drink alcohol at the same time?
2 doctor answers
Dr. Paul Cohen answered
27 years experience Family Medicine
That...and worse!!!: You should never drink alcohol and take any form of sleeping "pill" as the combination is potentially lethal! please stop this practice immediately; if you continue to have 'vomiting' seek your doctor out as this could be from the excessive alcohol use; of a gastroenterologic complication from it.
Answered on May 3, 2016
Dr. Vikas Duvvuri answered
15 years experience Psychiatry
See below: Sleeping pills of the benzodiazepine class reduce the tendency for seizures. Alcohol has a similar effect. However, during withdrawal from alcohol or frequent sleepng pill use the risk of seizures goes up as the brain has gotten used to their activity.
Answered on Nov 13, 2012
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!